# SDR ASAA0010168

- Difficulty date: November 12, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, EMERGENCY EXIT LIGHTS AT ROW 16 WOULD NOT TEST.  REPLACED BATTERY PACK, LIGHTS OPERATED NORMALLY.  (M)
